# SDR DL76G021218

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 2,966 hours, 539 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480
- Part serial: 12303
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND WATER FIRE EXTINGUISHER IN FWD CABIN HAD LEAKED ALL OF THE WATER OUT.  REPLACED BOTTLE.
